On discrete-time linear systems with almost-periodic kernels


Jacob B., Partington J., Unalmis B.

JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol.252, no.2, pp.549-570, 2000 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 252 Issue: 2
  • Publication Date: 2000
  • Doi Number: 10.1006/jmaa.2000.6997
  • Title of Journal : JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
  • Page Numbers: pp.549-570

Abstract

The paper considers several different stability notions for discrete-time linear time-varying systems specified by almost-periodic kernels. Various input-output stability notions are analysed, including those in which the signal spaces consist of bounded power and asymptotically almost-periodic functions. Further, it is proved that every stable time-varying discrete time system commuting with a polynomial in the shift operator is periodic. An example shows that this result does not hold for unstable time-varying systems. (C) 2000 Academic Press.